# SDR 7C7A2021100100018

- Difficulty date: October 1, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 47,374 hours, 52,821 cycles
- System (JASC): 5500 · Empennage Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

REPAIR FOR SCRATCH AND MULTIPLE DENT DAMAGE TO EMPENNAGE RH SIDE PANEL ASSEMBLY 85530007.
REPAIRED IAW DEHAVILLAND RD8-55-3683 AND ECO 008.55-21.07.
